# SDR DXTA2023050585390

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N216QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6077
- Aircraft time: 6,319 hours, 3,492 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE: UPON CLOSING MAIN CABIN DOOR THE EXTERIOR HANDLE WILL NOT STOW.  WE TRIED MULTIPLE TIMES FROM INSIDE AND OUTSIDE THE PLANE, THE HANDLE SPRINGS BACK TO THE UNLOCKED POSITION //SIGNOFF// PERFORMED MED DOOR HANDLE LUBE IAW CL650 AMM 52-11-07. PERFORMED OPS AND FUNCTIONAL CHECKS IAW CL650 AMM 52-11-07 AND 52-11-00. OPS AND FUNCTIONAL CHECKS GOOD NO DEFECTS NOTED
